RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 153–157 (Mi mz11919)  

Brief Communications

On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation

G. Krtinich, M. Mikic

University of Belgrade

Keywords: generalized Emden–Fowler type equation, Cauchy problem, asymptotic behavior of solutions.

Funding Agency Grant Number
Serbian Ministry of Science and Technological Development OI174001
174017
This work was supported by the Ministry of Education, Science, and Technological Development of the Republic of Serbia, via the Mathematical Institute of the Serbian Academy of Sciences (grant no. OI174001) and, in part, by the MESTD, Serbia, under grant no. 174017.


DOI: https://doi.org/10.4213/mzm11919

Full text: PDF file (302 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 148–152

Bibliographic databases:

Document Type: Article
Received: 28.12.2017
Revised: 03.07.2018

Citation: G. Krtinich, M. Mikic, “On the Cauchy Problem for a Generalized Emden–Fowler-Type Equation”, Mat. Zametki, 105:1 (2019), 153–157; Math. Notes, 105:1 (2019), 148–152

Citation in format AMSBIB
\Bibitem{KrtMik19}
\by G.~Krtinich, M.~Mikic
\paper On the Cauchy Problem for a Generalized Emden--Fowler-Type Equation
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 153--157
\mathnet{http://mi.mathnet.ru/mz11919}
\crossref{https://doi.org/10.4213/mzm11919}
\elib{http://elibrary.ru/item.asp?id=36603838}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 148--152
\crossref{https://doi.org/10.1134/S0001434619010188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064277854}


Linking options:
  • http://mi.mathnet.ru/eng/mz11919
  • https://doi.org/10.4213/mzm11919
  • http://mi.mathnet.ru/eng/mz/v105/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    References:7
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019